MathSciNet Relay Station
MathSciNet bibliographic data
MR3438458 14E20 (14H50)
Kulikov, Vik. S. Dualizing coverings of the plane. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 79 (2015), no. 5, 163--192; translation in Izv. Math. 79 (2015), no. 5, 1013–1042
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 07:47:40 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=d9dcad16489eb5a079a75f470cbfdedb; path=/; expires=Fri, 06-Jun-2031 07:47:40 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 572 WnFosI}o0&>xRz|~ah-;R"EֽF[jnM;,7m+ e69k5jӵ5v~hD:a ҂ |rY KMp-&('yR:)hi5O27x9Q)2Alt9'|j,6\i;7R0)ir]v%l!O RXM;F`r!Cjw TX!u+%kNH$SƶCKChllBrKE¦ĤU%[yS1!;1`a(G'GͬP)&³FdI""gb#;fA!-\{, _n0{aWݷݭIQYo:n4pݏp}7GNdB|:F2/XPSf!bٚ[/訟Ā+*bVnr0_Rq7cSx^HABɌ,mIw`,R% ,n < i˃ H(JwA}P ``wq -~l,SYX2k>4-O̭ws-; J/^ŤEG7#y~̯HJKަla|?bi8P jbM#X09.-&s) uRϬd-}%> ..Pt c/%:oY2J; ].s>suhsgYs;*}͙XcڛE|': Hne;y0k,<\C&BvνQL^0Bܜ]RMn懅3bI" Q5C nW 4WuTM76J=(qF33Xw T-U?Aq KЋu,GnZ!r~79|^6Tuh\)^pLKC5[ezn&"d/O.ȳ s^a^pOk>ՎC(i}Fp_ a o$ 0